# SDR CALA2018120702522

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 107,856 hours, 16,785 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: M2080334M20
- Condition: Odor
- Location: Rt Fwd Galley
- Part time: 711,937 hours, 701,994 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLT ATTD HEARD LOUD POP FROM AFT SIDE OF RIGHT FWD GALLEY, FOLLOWED BY A BURNT ELECTRICAL SMELL. NO VISIBLE SMOKE OBSERVED. NO CB''S FOUND POPPED. CAPT PULLED CB''S FOR COFFEE MAKERS AND WARMER. SMELL QUICKLY DISSIPATED. FORM FOR FLT CREW TO COMPLETE AND FAX BACK TO TOMC. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC. MAINT MUST MEET ACFT WITH SMOKE ODOR MAC RELATED WORK ORDER 000000001670087 AND PRTR MAC METER INITIATED FOR  REMOVED COFFEEMAKERS 208 AND 209,CHKD CONNECTORS, NO DMG FOUND. CKD AREA WIRING,NO DMG FOUND. COMPLETED CHECK OF AREA PER MM05-51-56. NOTHING ABNORMAL. UNABLE TO DETERMINE WHICH COFFEE MAKER WAS SUSPECT DUE TO CLOSE PROXIMITY, INOPED COFFEEMKRS 208/ 209 TO BE REPLACED REFMEL 2520NC REMOVED COFFEEMAKERS 208 AND 209,CHKD CONNECTORS, NO DMG FOUND. CKD AREA WIRING,NO DMG FOUND. COMPLETED CHECK OF AREA PER MM05-51-56. NOTHING ABNORMAL. UNABLE TO DETERMINE WHICH COFFEE MAKER WAS SUSPECT DUE TO CLOSE PROXIMITY, INOPED COFFEEMKRS 208 209 TO BE REPLACED REFMEL 2520NC . MEL DDP ACCOMPLISHED  DEFERRED DIRECTLY BY TOMC REMOVED AND REPLACED FWD GALLEY C/M #208 REF TO LOG#8397662 AND REMOVED AND REPLACED C/M #209. OPS CHK GOOD. MEL REMOVED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1202919  SN OFF 0199 COFFEEMAKER, IN  OFF 31-2534-9-0001 0199 ON 31-2534-9-0001 0338
